About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 397382, 7 pages
http://dx.doi.org/10.1155/2013/397382
Research Article

Permanence in a Discrete Mutualism Model with Infinite Deviating Arguments and Feedback Controls

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China

Received 22 March 2013; Accepted 4 September 2013

Academic Editor: Zhan Zhou

Copyright © 2013 Changjin Xu and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjin Xu and Yusen Wu, “Permanence in a Discrete Mutualism Model with Infinite Deviating Arguments and Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 397382, 7 pages, 2013. doi:10.1155/2013/397382